Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 26, NWS New Orleans, LA

March 31, 2025Livingston Parish, Saint John the Baptist Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Mar 31, 2025, 7:03 AM CDT for Livingston Parish, Saint John the Baptist Parish, Tangipahoa Parish, Louisiana. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2025, 7:03 AM CDT (12:03 UTC)
Expired
Mar 31, 2025, 7:45 AM CDT
In force
42 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Livingston Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA

The radar

The Hammond radar (KHDC), 18 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 7:30 AM CDTTSTM WND GST 603 S Springfield, LASocial media post of a video showed thunderstorm winds around 60 mph. They were strong enough to rock the commercial sized vehicle.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 3:48 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1573 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted.

067 
WFUS54 KLIX 311203
TORLIX
LAC063-095-105-311245-
/O.NEW.KLIX.TO.W.0026.250331T1203Z-250331T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
703 AM CDT Mon Mar 31 2025

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northeastern St. John The Baptist Parish in southeastern
  Louisiana...
  East central Livingston Parish in southeastern Louisiana...
  Southern Tangipahoa Parish in southeastern Louisiana...

* Until 745 AM CDT.

* At 703 AM CDT, a tornado producing storm was located near Albany,
  or 10 miles west of Hammond, moving southeast at 35 mph.

  HAZARD...Damaging tornado and quarter size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Springfield around 710 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Killian.

This includes the following Interstates...
 Interstate 12 between mile markers 29 and 41.
 Interstate 55 in Louisiana between mile markers 14 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3045 9024 3025 9032 3024 9034 3030 9046
      3032 9047 3031 9048 3043 9070 3051 9064
TIME...MOT...LOC 1203Z 308DEG 29KT 3046 9063 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

KLG
6 follow-up statements
817 
WWUS54 KLIX 311211
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
711 AM CDT Mon Mar 31 2025

LAC063-095-105-311245-
/O.CON.KLIX.TO.W.0026.000000T0000Z-250331T1245Z/
St. John The Baptist LA-Livingston LA-Tangipahoa LA-
711 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHEASTERN ST. JOHN THE BAPTIST...EAST CENTRAL LIVINGSTON AND
SOUTHERN TANGIPAHOA PARISHES...

At 711 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Springfield, or 7 miles southwest of Hammond, moving
southeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Springfield and Ponchatoula around 715 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Killian.

This includes the following Interstates...
 Interstate 12 between mile markers 32 and 41.
 Interstate 55 in Louisiana between mile markers 14 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3045 9024 3025 9032 3024 9034 3030 9046
      3032 9047 3031 9048 3041 9066 3050 9058
TIME...MOT...LOC 1211Z 300DEG 33KT 3043 9055 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KLG
211 
WWUS54 KLIX 311218
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
718 AM CDT Mon Mar 31 2025

LAC063-095-105-311245-
/O.CON.KLIX.TO.W.0026.000000T0000Z-250331T1245Z/
St. John The Baptist LA-Livingston LA-Tangipahoa LA-
718 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHEASTERN ST. JOHN THE BAPTIST...SOUTHEASTERN LIVINGSTON AND
SOUTHERN TANGIPAHOA PARISHES...

At 717 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Springfield, or 8 miles south of Hammond, moving
southeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern St. John The Baptist, southeastern Livingston and
southern Tangipahoa Parishes, including the following locations...
Killian.

This includes Interstate 55 in Louisiana between mile markers 14 and
28.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3045 9024 3025 9032 3024 9034 3030 9046
      3032 9047 3031 9048 3034 9055 3037 9058
      3048 9047
TIME...MOT...LOC 1217Z 308DEG 29KT 3040 9050 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KLG
481 
WWUS54 KLIX 311222 RRA
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
722 AM CDT Mon Mar 31 2025

LAC063-095-105-311245-
/O.CON.KLIX.TO.W.0026.000000T0000Z-250331T1245Z/
St. John The Baptist LA-Livingston LA-Tangipahoa LA-
722 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHEASTERN ST. JOHN THE BAPTIST...SOUTHEASTERN LIVINGSTON AND
SOUTHERN TANGIPAHOA PARISHES...

At 722 AM CDT, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage was located near 
Ponchatoula, or 11 miles south of Hammond, moving southeast at 50 
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ponchatoula, Killian, and Springfield.

This includes Interstate 55 in Louisiana between mile markers 14 and
26.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3043 9025 3025 9032 3024 9034 3030 9046
      3032 9047 3031 9048 3034 9055 3037 9058
      3045 9050
TIME...MOT...LOC 1222Z 305DEG 45KT 3035 9039 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KLG
015 
WWUS54 KLIX 311226
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
726 AM CDT Mon Mar 31 2025

LAC063-311236-
/O.CAN.KLIX.TO.W.0026.000000T0000Z-250331T1245Z/
Livingston LA-
726 AM CDT Mon Mar 31 2025

...THE TORNADO WARNING FOR SOUTHEASTERN LIVINGSTON PARISH IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Louisiana.

&&

LAT...LON 3041 9026 3025 9032 3024 9034 3030 9046
      3033 9047 3042 9042
TIME...MOT...LOC 1226Z 306DEG 27KT 3035 9038 

$$

LAC095-105-311245-
/O.CON.KLIX.TO.W.0026.000000T0000Z-250331T1245Z/
St. John The Baptist LA-Tangipahoa LA-
726 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHEASTERN ST. JOHN THE BAPTIST AND SOUTHEASTERN TANGIPAHOA
PARISHES...

At 726 AM CDT, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage was located 7 miles 
southeast of Ponchatoula, or 11 miles southeast of Hammond, moving 
southeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern St. John The Baptist and southeastern Tangipahoa
Parishes.

This includes Interstate 55 in Louisiana between mile markers 14 and
23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3041 9026 3025 9032 3024 9034 3030 9046
      3033 9047 3042 9042
TIME...MOT...LOC 1226Z 306DEG 27KT 3035 9038 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KLG
097 
WWUS54 KLIX 311232
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
732 AM CDT Mon Mar 31 2025

LAC095-105-311245-
/O.CON.KLIX.TO.W.0026.000000T0000Z-250331T1245Z/
St. John The Baptist LA-Tangipahoa LA-
732 AM CDT Mon Mar 31 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHEASTERN ST. JOHN THE BAPTIST AND SOUTHEASTERN TANGIPAHOA
PARISHES...

At 732 AM CDT, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage was located 10 miles 
southwest of Madisonville, or 16 miles southeast of Hammond, moving 
southeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern St. John The Baptist and southeastern Tangipahoa
Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3041 9032 3041 9026 3025 9032 3024 9034
      3027 9039 3042 9036
TIME...MOT...LOC 1232Z 306DEG 31KT 3031 9031 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KLG
896 
WWUS54 KLIX 311237
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
737 AM CDT Mon Mar 31 2025

LAC095-105-311247-
/O.EXP.KLIX.TO.W.0026.000000T0000Z-250331T1245Z/
St. John The Baptist LA-Tangipahoa LA-
737 AM CDT Mon Mar 31 2025

...THE TORNADO WARNING FOR NORTHEASTERN ST. JOHN THE BAPTIST AND
SOUTHEASTERN TANGIPAHOA PARISHES WILL EXPIRE AT 745 AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Louisiana.

&&

LAT...LON 3041 9032 3041 9026 3025 9032 3024 9034
      3027 9039 3042 9036
TIME...MOT...LOC 1237Z 308DEG 29KT 3029 9027 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 6:29 AM CDT, 34 minutes earlier.

Area forecast discussion, Mar 31, 6:29 AM CDT, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
629 AM CDT Mon Mar 31 2025

...NEW AVIATION...

.SHORT TERM...
(Today through Tuesday)
Issued at 402 AM CDT Mon Mar 31 2025

Taking a look at the IR satellite this morning as well as the LCH
RDA, showers and thunderstorms are developing/continuing to
develop upstream, similar to the depiction from the earlier CAMs
at 00z. With this solution verifying, still think a MCS will
evolve over the next couple of hours and rush eastward into our
CWFA by 5am or so. Instability is not lacking, although perhaps a
bit lower than the 00z sounding suggested with the lose of some
surface heating. However, the mid level lapse rates are incredibly
steep. Once the MCS gets going it shouldn't have much to hold it
back. Timing is still a bit interesting this morning. As of now a
well established cold pool obviously hasn't developed, but as it
does there could be some signs of a bit faster solution. Still,
think the primary concerns with the MCS will be strong winds. H5
temps and more than enough CAPE in the hail growth region should
also suggest some hail potential. And, indeed, CenLa has
experienced some large hail this morning with a few supercells
although think the threat will decrease somewhat as a squall line
develops. As for heavy rain potential, PWATs are high or roughly
around 1.7" or so, which is fairly high (though not record
breaking). It appears the MCS will be rather transient so
widespread flash flooding will be limited. That said, any cells
the merge and back build into the line (especially along and north
of the I10/12 corridor) will have some flash flooding potential,
especially over locations that got several inches of rain on
Sunday.

Today, behind the storms, a cold front is forecast to move through
and eventually stall over the north Gulf as the mean flow becomes
more zonal/parallel. Temperatures show very little sign of change
behind the front, especially with the lack of much of an
amplifying broad scale wave. Instead, our region will remain
under again a zonal flow and the low level flow will start to
shift onshore and gradually strengthen through the end of the
short term promoting warmer temps. (Frye)

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 402 AM CDT Mon Mar 31 2025

Going into the long term an H5 ridge builds and centers over the
Bahamas, which puts our region in southwesterly flow aloft.
Globals are pinging some weak WAA showers/streamer showers during
the afternoon hours on both Tuesday and Wednesday. At this point,
POPs are on the lower side, but certainly not zero. The other
story will be the afternoon temperatures. The higher h5 heights
and return flow should help with this warm up. In fact, some
record temperatures could be in trouble as MaxTs increase to near
90F for some through much of the medium range (outside of Tuesday
and Sunday).

Breezy onshore flow will be rather persistent through much of the
long term. In fact, over time with a longer fetch over the Gulf,
water will begin to pile up along the coast with the potential for
coastal flooding, especially in those favored locations such as
Waveland and Shell Beach. That on top of favorable astronomical
tides, we may need coastal flood headlines for much of the
coastline with the need for warnings not out of the realm of
possibility.

Going into late week, a front hangs up within the southwesterly
flow aloft. This should keep much of rain/storm chances to our
northwest Thursday through around Saturday or so. However, a broad
scale trough over the western states will move eastward along with
an H5 Canadian trough amplifying over the Ohio River Valley. This
will be enough to finally bring the front through the region
likely Sunday or Monday. With it, shower and T'storm chances
increase, although first glance the best strong/severe storm
potential will reside north...but climo and synoptically seems at
least marginally favorable. (Frye)

&&

.AVIATION...
(12Z TAFS)
Issued at 624 AM CDT Mon Mar 31 2025

A squall line is ongoing and should impact all terminals through
the morning from west to east. BTR and MCB will clear first and so
forth. Covered with TEMPOs. The line of storms should clear all
terminals by noon today. Expect temporary IFR/LIFR conditions and
brief gusty variable winds. Otherwise, conditions will improve
later this afternoon with most locations ending the day at VFR.
That said, there is a VIS/CIG reduction issues late tonight.
Showed a downward trend in the overall VIS/CIG below VFR, but
likely above IFR. (Frye)

&&

.MARINE...
Issued at 402 AM CDT Mon Mar 31 2025

After some morning fog/very low stratus across the Gulf waters,
expect winds to remain moderate generally out of the southwest as
a cold front nears our area later today. Behind the front, winds
begin to shift of the north and east. As high pressure moves east
of the region, a stronger pressure gradient develops and increases
winds and seas. Hazardous marine conditions will likely be around
through much of the workweek before some very gradual
improvements late in the period. (Frye)

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  81  57  83  68 /  90   0  10   0
BTR  83  63  84  71 /  80   0  10   0
ASD  84  62  83  70 /  90   0  10   0
MSY  83  67  82  72 /  90   0  10   0
GPT  80  62  78  68 /  90   0  10   0
PQL  81  61  81  67 /  90   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ532-536-
     538-550-552-555-557-570-572-575-577.

MS...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ536-538-
     550-552-555-557-570-572-575-577.

&&

SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDF

In the hours before

Special weather statement, Mar 31, 2:53 AM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
253 AM CDT Mon Mar 31 2025

LAZ034-035-047-MSZ068-310800-
Pointe Coupee LA-West Baton Rouge LA-West Feliciana LA-Wilkinson MS-
253 AM CDT Mon Mar 31 2025

...STRONG TO SEVERE THUNDERSTORMS WILL IMPACT PORTIONS OF
NORTHWESTERN WEST BATON ROUGE, WEST FELICIANA, POINTE COUPEE
PARISHES IN SOUTHEASTERN LOUISIANA AND WILKINSON COUNTIES THROUGH
300 AM CDT
...

At 251 AM CDT, Doppler radar was tracking a cluster of severe
thunderstorms along a line extending from near Alexandria
International Airport to near Harmony. Movement was northeast at 40
mph.

HAZARD...Storms approaching in the next few hours early this morning
         capable of producing damaging wind gusts greater than 60mph
         and large hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wakefield, Spillman, Morganza, Batchelor, Woodville, Livonia,
Fordoche, Lettsworth, Fort Adams, St. Francisville, Dolorosa, New
Roads, and Lottie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3132 9110 3130 9108 3056 9136 3050 9175
      3052 9173 3071 9173 3086 9182 3097 9181
      3104 9172 3104 9165 3102 9165 3097 9166
      3104 9156 3113 9163 3124 9156 3122 9151
      3124 9148 3128 9149 3132 9146 3137 9122
TIME...MOT...LOC 0751Z 241DEG 36KT 3135 9258 3059 9287

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:56 PM CDTMarine Dense Fog AdvisoryLIX11 hr
Mar 31, 2:53 AM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana7 min
Mar 31, 4:35 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXEast Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana55 min
Mar 31, 4:56 AM CDTTornado WarningLIXPointe Coupee, West Feliciana49 min
Mar 31, 5:24 AM CDTSevere Thunderstorm Warning Destructive damage threatLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana51 min
Mar 31, 5:28 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana47 min
Mar 31, 5:35 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge55 min
Mar 31, 5:46 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena29 min
Mar 31, 5:53 AM CDTTornado WarningLIXSaint Helena25 min
Mar 31, 6:03 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston42 min
Mar 31, 6:13 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa, Washington62 min
Mar 31, 6:30 AM CDTTornado WarningLIXSaint Helena, Tangipahoa, Washington31 min
Mar 31, 6:43 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Livingston32 min
Mar 31, 6:50 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Tammany, Tangipahoa, Washington55 min
Mar 31, 6:52 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint John the Baptist, Tangipahoa53 min
Mar 31, 6:54 AM CDTSpecial Marine WarningLIX51 min
Mar 31, 6:58 AM CDTTornado WarningLIXLivingston, Tangipahoa25 min
Mar 31, 7:34 AM CDTSpecial Marine WarningLIX56 min
Mar 31, 7:36 AM CDTSpecial Marine WarningLIX54 min
Mar 31, 7:39 AM CDTSpecial Marine WarningLIX96 min
Mar 31, 7:42 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXJefferson, Orleans, Saint Bernard, Saint Charles48 min
Mar 31, 7:46 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXSaint Tammany, Washington59 min
Mar 31, 7:50 AM CDTSpecial Weather StatementLIXAssumption, Saint Charles, Saint James, Saint John the Baptist40 min
Mar 31, 7:50 AM CDTSpecial Weather StatementLIXAssumption, Saint Charles, Saint James, Saint John the Baptist40 min
Mar 31, 7:50 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXSaint Tammany55 min
Mar 31, 7:53 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXSaint Tammany52 min
Mar 31, 7:57 AM CDTSevere Thunderstorm WarningLIXAssumption, Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard and 4 more63 min
Mar 31, 7:58 AM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Bernard3 hr
Mar 31, 8:42 AM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Charles, Saint John the Baptist2 hr
Mar 31, 8:47 AM CDTSpecial Marine WarningLIX88 min
Mar 31, 9:01 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more42 min
Mar 31, 9:33 AM CDTSpecial Marine WarningLIX57 min
Mar 31, 9:47 AM CDTSpecial Weather StatementLIXJefferson, Lafourche, Terrebonne28 min
Mar 31, 10:09 AM CDTSpecial Marine WarningLIX66 min
Mar 31, 10:42 AM CDTSpecial Marine WarningLIX93 min
Mar 31, 11:09 AM CDTSpecial Marine WarningLIX66 min
Mar 31, 12:12 PM CDTSpecial Marine WarningLIX93 min
Mar 31, 12:54 PM CDTSpecial Marine WarningLIX66 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.